Page 3 of 6 FirstFirst 12345 ... LastLast
Results 21 to 30 of 53

Thread: Withdrawal of Priadel from sale in April 2021

  1. #21
    Hero Member
    Join Date
    Mar 2020
    Location
    Worcestershire
    Posts
    2,122
    I think Angie meant that you have a plan in place ready for when you get back so you don’t need to worry while you are away.

  2. #22
    Princess Sparkles Paula's Avatar
    Join Date
    Sep 2012
    Location
    Jane Austen country
    Posts
    49,755
    Iím glad youíve got a plan, EJ
    The purpose of life is not to be happy. It is to be useful, to be honorable, to be compassionate, to have it make some difference that you have lived and lived well.

  3. #23
    It is a plan but only that at the moment. I’ve been taking priadel for over twenty years and a switch is never going to be easy. I am expecting some side effects until my body settles down to this. It will depend on my blood serum levels depending how all this goes. I think that is why Dr J is making himself available before he retires.

  4. #24
    Guardian of the North and kipper holder Angie's Avatar
    Join Date
    Feb 2012
    Location
    South Yorkshire
    Posts
    30,289
    That is exactly what I meant Stella thank you.
    I know there is quite a bit to it, but at least you have a idea of what is going to happen which must take some worry away so you can enjoy your holiday.
    I see med changes every day and some can be horrible for my clients but it cant be helped and is something that has to happen.
    If you canít fly, then run, if you canít run, then walk, if you canít walk, then crawl, but by all means keep moving.
    Quote by Martin Luther King JR

  5. #25
    Moderator
    Join Date
    Aug 2018
    Location
    Northern Ireland
    Posts
    2,686
    It's great you are getting moving on it before Priadel disappears completely. Hopefully your side effects wont be too bad in the change over.
    Check out my Calandoniacrochet Facebook page.

  6. The Following User Says Thank You to Strugglingmum For This Useful Post:

    ElizabethJane1 (15-09-20)

  7. #26
    I just don’t know what the switch will be like and neither do they. I had to come off dothiepin and thought that I would need to go into hospital to do that. Apart from one hallucination it was fairly easy. I am very sensitive to new medication so we will have to wait and see.

  8. #27
    Moderator
    Join Date
    Aug 2018
    Location
    Northern Ireland
    Posts
    2,686
    That's all anyone can do.
    Check out my Calandoniacrochet Facebook page.

  9. #28
    Boss Lady ;) Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    91,495
    I do understand your fears, I've had so many meds changes and they've all had different effects and actually at times it's the fear itself that manifests in issues, rather than the new med regime.

    I also think it's good to have a plan in place before you go away and I have to point out that I think your initial response to Angie when she made the same comment feels a little harsh and almost rude. I understand you have concerns and that's totally understandable, but please think about the way you reply to others as you have no idea what they are dealing with in their personal lives as well as battling their own mental health to be here voluntarily. Without them and their kindness and generosity DWD simply wouldn't be able to function.
    Wibble, wobble, jelly on a plate...


  10. The Following User Says Thank You to Suzi For This Useful Post:

    Paula (15-09-20)

  11. #29
    I’m not being rude. Nobody on here has any idea of my history and the difficulties I have had to face. I don’t agree with Angie. My situation is not sorted. I’m withdrawing from the forum for now. I need to find a kinder platform for my emotions where I can express them without being being told to ‘shut up’

  12. #30
    Hero Member
    Join Date
    Mar 2020
    Location
    Worcestershire
    Posts
    2,122
    Who has told you to shut up? I’m confused about what the problem is here. What exactly do you expect the drs to do? You’re going away so they are delaying the switch over until you come back. They know which brand you are being changed too, which is essentially the same drug so I don’t really see why you are so worried. I mean Heinz baked beans and HP baked beans may taste a little different but they are still essential baked beans and do the same job right? They have done everything possible to put you at ease and resolve the problem but you still seek the path with most resistance. You are only making it hard on yourself so maybe trying to change your way of thinking instead of attacking people who are trying to help you would be a better move.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •